# SDR DLL17954195

- Difficulty date: September 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N765DA
- Make and model: Lkheed 10113853
- Aircraft serial: 193H1206
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Skin
- Part number: 1646545155189
- Condition: Cracked
- Location: Fs 328
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON 8-9-91 CRACKS WERE DISCOVERED IN THE FS 328 CANTED BULKHEAD STRUCTURE DURING HMV.  THIS DAMAGE WAS REPAIRED BY LAC DWG 1646545 PER ER/A 226719-14.  AFTER THAT, EO 7-53207-3AD WAS ISSUED TO REINFORCE THE FS 328 CANTED BULKHEAD STRUCTURE FOR ALL DAL L1011'S, PART 2 CALLED FOR INSPECTION OF PERMANENT REPAIRS FOR UNITY WITH THE EO.  THE DOUBLERS OF THE BULKHEAD MOD WERE MISSING FASTENERS IN SEVERAL LOCATIONS.  ACCOMPLISHED REPAIRS PER DL ERA 271850-14AD.
